# SDR USAABB00011

- Difficulty date: February 3, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 1 - 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND SEAT MOUNTED FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 1 AND 18.  MAINTENANCE REPLACED THE BATTERIES.  (M)
